In part, the answer to your question is dependent upon the type and severity of the tachycardia. Your doctor should be able to clarify that and answer the question of safety vs. avoidance. In addition, only one type of inhaler called a beta agonist, which comes in a short-acting and a long-acting form, can lead to tachycardia or other abnormal heart rhythms. If what you have experienced is simply a rhythm called sinus tachycardia with a rate not much over 100 beats per minute, there would be little or no danger, especially if you have no underlying heart disease.
Other medicines that can control your asthma, which should be a priority, and not cause tachycardia are inhaled steroids and a class of medicines called leukotriene inhibitors, such as Singulair® (montelukast sodium). You should discuss these with your doctor.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.